# SDR DXTA2016052006241

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258698
- Aircraft time: 7,386 hours, 5,269 cycles
- Engine: Hnywl TFE73120
- Engine time: 6,556 hours, 4,592 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESS.  CLEANED RESIDUAL OIL FROM ENG & COWLING.  FOUND OTBD OIL SERVICE CAP LOOSE.  SERVICED ENG WITH 4 QTS MOBIL 254 OIL.  RE-INSTALLED & SERVICED OIL CAP, RAN ENG.  LEAK & OPERATIONS CHECKED GOOD.  ALL WORK IAW AMM 71-00-00, 79-20-00, LMM 72-00-00 & 79-20-00.
